# SDR GTIA020981

- Difficulty date: September 21, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DEN - FLT 313 - MID MEGAPHONE INOPERATIVE.  (M)
